Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 69, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2014, 1:53 PM CDT for Greene County, Pickens County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2014, 1:53 PM CDT (18:53 UTC)
- Expired
- Jun 8, 2014, 2:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Pickens County, AL
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 1:54 PM CDT | HAIL 1.75 | Aliceville, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 12:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
846
WUUS54 KBMX 081853
SVRBMX
ALC063-107-081930-
/O.NEW.KBMX.SV.W.0069.140608T1853Z-140608T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 230 PM CDT
* AT 148 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALICEVILLE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BENEVOLA...MANTUA...UNION...JENA...PLEASANT RIDGE...LEWISTON...
SNODDY AND PIONEER.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 45...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3320 8819 3318 8784 3302 8783 3289 8785
3306 8824
TIME...MOT...LOC 1853Z 279DEG 17KT 3310 8813
$$2 follow-up statements
160
WWUS54 KBMX 081904
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT SUN JUN 8 2014
ALC063-107-081930-
/O.CON.KBMX.SV.W.0069.000000T0000Z-140608T1930Z/
GREENE AL-PICKENS AL-
204 PM CDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PICKENS AND NORTHERN GREENE COUNTIES UNTIL 230 PM CDT...
AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ALICEVILLE...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BENEVOLA...MANTUA...UNION...JENA...LEWISTON...SNODDY AND PIONEER.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 45...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3317 8814 3318 8784 3302 8783 3289 8785
3306 8818
TIME...MOT...LOC 1904Z 279DEG 17KT 3309 8807
$$361
WWUS54 KBMX 081928
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
228 PM CDT SUN JUN 8 2014
ALC063-107-081939-
/O.EXP.KBMX.SV.W.0069.000000T0000Z-140608T1930Z/
GREENE AL-PICKENS AL-
228 PM CDT SUN JUN 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PICKENS AND
NORTHERN GREENE COUNTIES WILL EXPIRE AT 230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3317 8814 3318 8784 3302 8783 3289 8785
3306 8818
TIME...MOT...LOC 1929Z 279DEG 17KT 3307 8793
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:35 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 8, 12:35 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1235 PM CDT SUN JUN 8 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... UPDATED THE FORECAST TO BUMP UP THE POPS OVER SELECT AREAS THIS AFTERNOON. SATELLITE SHOWING WHAT MAY BE A WEAK BOUNDARY DRAPED ACROSS THE NORTHERN HALF OF THE CWA...NICE CU FIELD RAPIDLY DEVELOPING OVER MISSISSIPPI AND THE GULF COAST. THERE IS ALSO A VERY NICE OUTFLOW MOVING INTO WESTERN MISSISSIPPI THIS MORNING. WITH ABUNDANT SUNSHINE OVER MOST OF THE CWA THIS MORNING AND THE POTENTIAL FOR LIFT FROM OUTFLOWS AND PRE-EXISTING BOUNDARIES...FEEL A HIGHER CHANCE POP IS WARRANTED FOR MANY LOCATIONS. WILL NOT GO AS HIGH AS LIKELY SINCE NONE OF THE SHORT TERM HIRES MODELS ARE PICKING UP ON ANYTHING WIDESPREAD AT THIS POINT. TEMPERATURES LOOKED GOOD AND ONLY TWEAKED THE HOURLIES. UPDATES ARE OUT. 88 && .AVIATION... 18Z TAF DISCUSSION. SCATTERED TO BROKEN CU ALREADY DEVELOPED THIS AFTERNOON. VCTS WILL BE POSSIBLE AT ALL LOCATIONS AS WE MOVE THROUGH THE AFTERNOON HOURS. DIFFICULT TO SAY HOW LONG CONVECTION WILL LAST BUT GIVEN RECENT TRENDS...WILL KEEP VC WORDING INTO AT LEAST PART OF THE EVENING HOURS. AMENDMENTS COULD BE NEEDED IF ANY ORGANIZED CONVECTION DEVELOPS UPSTREAM. WINDS GENERALLY FROM THE SOUTHWEST TO WEST AROUND 5 TO 10 KTS. 88 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 1:01 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 101 PM CDT SUN JUN 8 2014 ALZ011>015-017>050-091815- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 101 PM CDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL ALABAMA THIS AFTERNOON AND INTO THE EARLY MORNING. DAMAGING STRAIGHT-LINE WINDS WILL BE THE PRIMARY THREAT. THERE IS ALSO A THREAT OF LARGE HAIL AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 8, 8:46 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 6 NNE WETUMPKA 32.62N 86.17W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.
&&
08Local storm report, Jun 8, 8:47 AM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
847 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
0921 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.
0924 PM TSTM WND DMG KENNEDY 33.58N 87.99W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.
0942 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.
1039 PM TSTM WND DMG LEGION FIELD 33.51N 86.84W
06/07/2014 JEFFERSON AL TRAINED SPOTTER
A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.
1042 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/07/2014 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
THROUGHOUT THE COUNTY.
1100 PM HAIL FOSTERS 33.09N 87.69W
06/07/2014 E0.75 INCH TUSCALOOSA AL PUBLIC
1120 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
06/07/2014 SHELBY AL PUBLIC
TREES WERE BLOWN DOWN IN COLUMBIANA.
1136 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/07/2014 TALLADEGA AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
AROUND SYLACAUGA.
1206 AM TSTM WND DMG NNE HIGHWAY 9 AND HIGHW 32.87N 86.09W
06/08/2014 COOSA AL NWS EMPLOYEE
TREES AND POWER LINES WERE BLOWN DOWN.
1225 AM TSTM WND DMG 6 NNE WETUMPKA 32.62N 86.17W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.
1225 AM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.
1230 AM TSTM WND DMG WEDOWEE 33.31N 85.49W
06/08/2014 RANDOLPH AL 911 CALL CENTER
A FEW TREES AND POWER LINES DOWN IN WEDOWEE.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH
COUNTY.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE
COUNTY.
1235 AM TSTM WND DMG WETUMPKA 32.54N 86.20W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON HOME ON OLD JASMINE HILL RD IN WETUMPKA
1236 AM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON
MARTIN DAM ROAD AND GOLD MINE ROAD.
&&
08Local storm report, Jun 8, 9:46 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
946 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG STILL WATERS RESORT 32.74N 85.82W
06/08/2014 TALLAPOOSA AL PUBLIC
DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.
1245 AM TSTM WND DMG 3 SE WAVERLY 32.71N 85.54W
06/08/2014 LEE AL TRAINED SPOTTER
TREES DOWN NEAR COUNTY ROAD 86. WINDS ESTIMATED NEAR 40
MPH.
&&
08Local storm report, Jun 8, 11:25 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1125 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 2 ESE BEULAH 32.69N 85.15W
06/08/2014 LEE AL TRAINED SPOTTER
TREE DOWN ON COUNTY ROAD 379 SHORTLY BEFORE COUNTY ROAD
380. ANOTHER TREE WAS REPORTED DOWN ABOUT ONE QUARTER OF
A MILE NORTH OF THIS LOCATION ON COUNTY ROAD 380. WINDS
ESTIMATED AT 40 TO 50 MPH.
&&
AGLocal storm report, Jun 8, 12:29 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1229 PM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG BLACK POND 34.07N 87.37W
06/07/2014 WINSTON AL 911 CALL CENTER
TREES DOWN IN THE BLACK POND COMMUNITY ALONG HIGHWAY 195.
0812 PM HAIL SHOTTSVILLE 34.26N 88.13W
06/07/2014 E1.00 INCH MARION AL EMERGENCY MNGR
0842 PM TSTM WND DMG CURRY 33.96N 87.21W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND NEAR CURRY.
0849 PM HAIL HALEYVILLE 34.24N 87.62W
06/07/2014 E0.50 INCH WINSTON AL CO-OP OBSERVER
0921 PM TSTM WND DMG MILLPORT 33.56N 88.08W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES BLOWN DOWN ALONG HIGHWAY 96 NEAR MILLPORT.
0924 PM TSTM WND DMG KENNEDY 33.58N 87.99W
06/07/2014 LAMAR AL EMERGENCY MNGR
TREES AND POWER LINES WERE BLOWN DOWN NEAR KENNEDY.
0942 PM TSTM WND DMG TOWNLEY 33.83N 87.43W
06/07/2014 WALKER AL EMERGENCY MNGR
TREES WERE BLOWN DOWN IN AND AROUND TOWNLEY.
1039 PM TSTM WND DMG LEGION FIELD 33.51N 86.84W
06/07/2014 JEFFERSON AL TRAINED SPOTTER
A LARGE TREE BLOWN DOWN ONTO A HOME NEAR LEGION FIELD.
1042 PM TSTM WND DMG BIRMINGHAM 33.53N 86.80W
06/07/2014 JEFFERSON AL EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN IN BIRMINGHAM AND MORE
THROUGHOUT THE COUNTY.
1100 PM HAIL FOSTERS 33.09N 87.69W
06/07/2014 E0.75 INCH TUSCALOOSA AL PUBLIC
1120 PM TSTM WND DMG COLUMBIANA 33.18N 86.60W
06/07/2014 SHELBY AL PUBLIC
TREES WERE BLOWN DOWN IN COLUMBIANA.
1136 PM TSTM WND DMG SYLACAUGA 33.18N 86.26W
06/07/2014 TALLADEGA AL EMERGENCY MNGR
SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN AND
AROUND SYLACAUGA.
1206 AM TSTM WND DMG NNE HIGHWAY 9 AND HIGHW 32.87N 86.09W
06/08/2014 COOSA AL NWS EMPLOYEE
TREES AND POWER LINES WERE BLOWN DOWN.
1225 AM TSTM WND DMG 6 NNE WETUMPKA 32.62N 86.17W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON FORTNER LANE IN THE SANTUCK COMMUNITY.
1225 AM TSTM WND DMG ALEXANDER CITY 32.93N 85.93W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS TALLAPOOSA COUNTY.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ACROSS THE SOUTHERN END OF THE
COUNTY.
1230 AM TSTM WND DMG STILL WATERS RESORT 32.74N 85.82W
06/08/2014 TALLAPOOSA AL PUBLIC
DAMAGE TO LARGE BOATHOUSE, BOAT, AND SOME TREES.
1230 AM TSTM WND DMG 3 S WEDOWEE 33.27N 85.49W
06/08/2014 RANDOLPH AL EMERGENCY MNGR
NUMEROUS TREES DOWN IN SOUTHERN PORTIONS OF RANDOLPH
COUNTY.
1230 AM TSTM WND DMG WEDOWEE 33.31N 85.49W
06/08/2014 RANDOLPH AL 911 CALL CENTER
A FEW TREES AND POWER LINES DOWN IN WEDOWEE.
1235 AM TSTM WND DMG WETUMPKA 32.54N 86.20W
06/08/2014 ELMORE AL EMERGENCY MNGR
TREE DOWN ON HOME ON OLD JASMINE HILL RD IN WETUMPKA
1236 AM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/08/2014 TALLAPOOSA AL EMERGENCY MNGR
A LARGE TREE WAS BLOWN DOWN AND BLOCKING THE ROADWAY ON
MARTIN DAM ROAD AND GOLD MINE ROAD.
1245 AM TSTM WND DMG 3 SE WAVERLY 32.71N 85.54W
06/08/2014 LEE AL TRAINED SPOTTER
TREES DOWN NEAR COUNTY ROAD 86. WINDS ESTIMATED NEAR 40
MPH.
0100 AM TSTM WND DMG 2 ESE BEULAH 32.69N 85.15W
06/08/2014 LEE AL TRAINED SPOTTER
TREE DOWN ON COUNTY ROAD 379 SHORTLY BEFORE COUNTY ROAD
380. ANOTHER TREE WAS REPORTED DOWN ABOUT ONE QUARTER OF
A MILE NORTH OF THIS LOCATION ON COUNTY ROAD 380. WINDS
ESTIMATED AT 40 TO 50 MPH.
&&
08The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:16 PM CDT | Special Weather Statement | BMX | Winston | 44 min |
| Jun 7, 7:40 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 50 min |
| Jun 7, 8:06 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 54 min |
| Jun 7, 8:27 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 27 min |
| Jun 7, 8:52 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion, Winston | 53 min |
| Jun 7, 9:05 PM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 55 min |
| Jun 7, 9:21 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 54 min |
| Jun 7, 9:55 PM CDT | Special Weather Statement | BMX | Blount, Etowah, St. Clair | 65 min |
| Jun 7, 9:57 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Jun 7, 9:59 PM CDT | Special Weather Statement | BMX | Jefferson, Walker | 46 min |
| Jun 7, 10:04 PM CDT | Special Weather Statement | BMX | Perry | 41 min |
| Jun 7, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 67 min |
| Jun 7, 10:45 PM CDT | Special Weather Statement | BMX | Bibb, Shelby, Tuscaloosa | 45 min |
| Jun 7, 10:48 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 42 min |
| Jun 7, 10:55 PM CDT | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne | 50 min |
| Jun 7, 11:09 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 51 min |
| Jun 7, 11:14 PM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Jun 7, 11:18 PM CDT | Special Weather Statement | BMX | Chilton, Clay, Talladega | 42 min |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Talladega, Tallapoosa | 47 min |
| Jun 8, 12:05 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Coosa, Elmore, Randolph, Tallapoosa | 40 min |
| Jun 8, 12:08 AM CDT | Special Weather Statement | BMX | Chilton | 52 min |
| Jun 8, 12:24 AM CDT | Severe Thunderstorm Warning | BMX | Elmore | 36 min |
| Jun 8, 12:38 AM CDT | Special Weather Statement | BMX | Chambers, Lee | 52 min |
| Jun 8, 12:53 AM CDT | Special Weather Statement | BMX | Macon, Montgomery | 52 min |
| Jun 8, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 25 min |
| Jun 8, 1:28 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 32 min |
| Jun 8, 2:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Tuscaloosa | 29 min |
| Jun 8, 2:35 PM CDT | Special Weather Statement | BMX | Barbour | 55 min |
| Jun 8, 2:47 PM CDT | Special Weather Statement | BMX | Bibb | 28 min |
| Jun 8, 3:23 PM CDT | Special Weather Statement | BMX | Bibb | 37 min |
| Jun 8, 3:26 PM CDT | Special Weather Statement | BMX | Perry | 34 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | Perry | 63 min |
| Jun 8, 3:59 PM CDT | Special Weather Statement | BMX | Chilton | 61 min |
| Jun 8, 4:09 PM CDT | Special Weather Statement | BMX | Pike | 66 min |
| Jun 8, 4:17 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 43 min |
| Jun 8, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 58 min |
| Jun 8, 5:21 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 54 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Talladega | 53 min |
| Jun 8, 6:36 PM CDT | Special Weather Statement | BMX | Coosa | 39 min |
| Jun 8, 6:40 PM CDT | Special Weather Statement | BMX | Dallas | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.